# SDR 97FDEA00809

- Difficulty date: November 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144FE
- Make and model: Boeing 727-24C
- Aircraft serial: 19527
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switches
- Condition: Moisture Contam
- Location: Rt Mlg Door
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN GEAR DOOR LIGHT ON SECOND OFFICER'S ANNUNCIATOR PANEL AND RED GEAR DOOR LIGHT ON GEAR POSITION PANEL REMAINED ILLUMINATED AFTER EXTENSION.  GEAR INDICATION NORMAL AFTER RECYCLING.  INSPECTED DOOR SWITCHES, FOUND SOME MOISTURE, CLEANED WITH CONTACT CLEANER.  CYCLED DOOR, ALL LIGHTS NORMAL.
